Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


lipo
May 10, 2007

What is Lipo ? I have been on Videx,Zerit and Stocrin for about4 years and i was taken off this regimen and told about this Lipo.

Response from Dr. Henry

Lipo would generally refer to the condition(s) termed lipodystrophy that can involve fat loss (lipoatrophy) or fat gain or mixtures of both. There may be accompanying lipid/glucose abnormalities in the blood as well. Videx + Zerit have been associated particularly with fat loss abnormalities as well as other signs of mitochondrial toxicity such as lactic acidosis. KH



Previous
Stocrin and sleepiness
Next
Lymph nodes and medications

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement